MathSciNet Relay Station
MathSciNet bibliographic data
MR515418 (58 #24257) 55D15 (57A65)
Geoghegan, Ross Fibered stable compacta have finite homotopy type. Proc. Amer. Math. Soc. 71 (1978), no. 1, 123–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement